# SDR GTIA030270

- Difficulty date: April 22, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED LIGHT REMAINED ON IN LEFT MAIN GEAR AFTER RAISING HANDLE.  RECYCLED GEAR ALL INDICATIONS NORMAL.  RAISED GEAR AND LEFT MAIN RED LIGHT ON AGAIN.  NO VIBRATIONS RUMBLINGS OR WARNINGS ABOVE 300 KIAS.  LEFT ALL HYDRAULIC PUMPS ON HIGH AS A PRECAUTION AND CONTINUED FLIGHT.  GEAR INDICATIONS NORMAL WITH GEAR DOWN.  TROUBLESHOT AND FOUND LEFT MAIN GEAR UPLOCK SENSOR D1-26 AT FAULT.  REMOVED AND REPLACED D1-26 PROX SENSOR AS PER MM 32-60-05.  OPS NORMAL ON GORND AS PER MM 32-60-05.  (M)
